Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 40, Issue 2, Fall 1998  pp. 385-407.

Operators that dominate normal operators

Authors Jim Agler (1), and John E. McCarthy (2)
Author institution: (1) University of California at San Diego, La Jolla, California 92093, U.S.A.
(2) Washington University, St. Louis, Missouri 63130, U.S.A.

Summary:  We say that an operator $T$ dominates a normal operator $N$ if there is an intertwining $LT=NL$ by a non-zero operator $L$. This notion generalizes that of subnormality. We consider operators that dominate normals, and characterize the invariant subspaces for a special class of these operators.

Contents    Full-Text PDF